# SDR ZZDA2011812

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N167AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY R-1 DOOR COVER MISSING.  C/W EA 37-33-03526IR REPAIR AFTER 1 FLT.  REMOVED DEFECTIVE LENS AT R1 AND REPLACED WITH A NEW LENS AND SECURED AS PER AMM 737 AMM 33-51-01 THIS CLEARS THIS MDDR.
